# SDR CALA2024020500336

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 43,403 hours, 5,580 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987120
- Part serial: 177016
- Condition: Failed
- Location: Hf Antenna
- Part time: 30,822 hours, 3,661 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO TRANSMIT ON HF2 NO CARRIER NO VOICE REF LOG PAGE 6970469 RH HF XCVR REPLACED, CMC TEST PASSED. STILL UNABLE TO TRANSMIT. MAINT MESSAGE 23-11072. PER FIM FOR MAINT. MSG 23-11072 SUGGEST TO REPLACE "RIGHT HF COUPLER" B2211203. HF COUPLER M&E 78-2311-9-9001 IS NOT AVAILABLE IN SFO. OK TO DEFER "RT HF" SYS PER MEL 2311H.  OK TO DEFER R HF PER MEL. OPERATIONS ADVISED TO KEEP AIRCRAFT ON DOMESTIC ROUTE FOR REPAIR. ACP RPLCMNT OF RH COUPLER HF ANTENNA. REF DMC-B787-A-23-11-04-00B-720A-A. NEED TO ACP SYSTEM TEST REF:  COUPLER, HF ANT OFF 78-2311-9-9001 7016 ON 78-2311-9-9001 8037 COUPLER, HF ANT OFF 78-2311-9-9001 7016 ON 0000 DMC-B787-A-23-11-00-00A-300B-A ROTABLE PARTS CHANGE WAS INDICATED - TT # 1265995 SN OFF 7016 STICKERS REMOVED FROM ALL TUNING CONTROL PANELS. PERFORMED HF SYSTEM OPERATIONAL TEST FOR RIGHT HF, COMMUNICATED WITH SFO ARINC. TRANSMISSION AND RECIEVE CHECKS CLEAR REF DMC-B787-A-23-11-00-00A-300B-A.
